# SDR V0XR201308270229

- Difficulty date: August 26, 2013
- Submitted: August 27, 2013
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 21,174 hours, 14,398 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BULKHEAD REAR WEB AT FS 280 IS CORRODED OUT OF LIMIT.  R & R RT BULKHEAD WEB IAW REO 670-53-11-594, DATED 27 APR 2011.
